# SDR SWIA200616610

- Difficulty date: April 23, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 17,590 hours, 26,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Fa Jumpseat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LOWER EXIT LIGHT LOCATED INSIDE AND FWD BY FA JUMPSEAT IS BROKEN.  REPLACED LOWER FWD EXIT LIGHT ASSY BY FA JUMPSEAT IAW 33-51-02.  OPERATIONAL CHECK GOOD.
